Sep 14, 2010
i 've been on treatment for about a month plus,i seem to loose appetite most especially early in the mornings when i need to eat before taking my meds
Response from Dr. Young
Hello and thanks for your post.
Several HIV medications should be taken with food-- including atazanavir (Reyataz) and darunavir (Prezista). Anorexia can be a problem for patients who have this dosing requirement. First, it's important to let your healthcare provider know about your anorexia. There are many potential causes of anorexia, some that can be addressed by medical intervention or treatments. Second, for most medications, the amount of food that needs to be eaten is generally very small; usually a small snack rather than a whole meal.
I hope this helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- If I Have Aids Or Hiv What Would Show Up Abnormal In Blood Tests?
- What Is The Percentage Of Teens That Have Had Chlamydia?
- What Happens If Shingles Is Not Treated?
- What Do Shingles On The Body Look Like?
- What Can Happen If Hpv Goes Untreated?
- What Is The Typical Incubation Period For Gonorrhea?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.